Three-step Iterative Algorithm with Error Terms of Convergence and Stability Analysis for New NOMVIP in Ordered Banach Spaces

  • Iqbal Ahmad Qassim University, Saudi Arabia
Keywords: Comparison, Convergence, Ordered Inclusion, XOR Operation, XNOR-operation, Stability


This article undertakes to study a NOMVIP involving XNOR-operation and solved by employing a proposed three-step iterative algorithm in ordered Banach Space. Under suitable conditions, we obtain the strong convergence and existence results of NOMVIP involving XNOR-operation by applying the resolvent operator technique with XNOR and XOR operations and discuss the stability of the proposed algorithm. Finally, we provide a numerical example to confirm the convergence of the suggested algorithm in support of our considered problem which gives the grantee that all the proposed conditions of our main result have been formulated by using MATLAB programming.


H. Attouch, Variational convergence for functions and operators, Boston, MA, Pitman, 1984.

I. Ahmad, C.T. Pang, R. Ahmad, and M. Ishtyak, System of Yosida inclusions involving XOR operator, J. Nonlinear Convex Anal., vol 18, no. 5, pp. 831–845, 2017.

I. Ahmad, R. Ahmad, and J. Iqbal, A Resolvent approach for solving a set-valued variational inclusion problem using weak-RRD set-valued mapping, Korean J. Math., vol. 24, no. 2, pp. 199–213, 2016..

R. Ahmad, I. Ahmad, I. Ali, S. Al-Homidan, and Y.H. Wang, H(., .)-ordered-compression mapping for solving XOR-variational inclusion problem, J. Nonlinear Convex Anal., vol. 19, no. 12, pp. 2189–2201, 2018.

I. Ahmad, M. Rahaman, and R. Ahmad, Relaxed resolvent operator for solving a variational inclusion problem, Stat., Optim. Inf. Comput., vol. 4, pp. 183–193, 2016.

B.D. Bella, An existence theorem for a class of inclusions, Appl. Math. Lett., vol. 13, no. 3, pp. 15–19, 2000.

F.E. Browder, Nonlinear variational inequalities and maximal monotone mapinggs in Banach spaces, Math. Annln., vol. 183, pp. 213-231, 1969.

J. Crank, Free and moving boundary problems, Clarendon Press, Oxford, U.K., 1984.

Y.H. Du, Fixed points of increasing operators in ordered Banach spaces and applications, Appl. Anal., vol. 38, pp. 1–20, 1990.

G. Glowinski, and P.L. Tallec, Augmented Lagrangian and operator spliting methods in nonlinear mechanics, SIAM, Philadelphia, 1989.

N.J. Huang, A new class of generalized set-valued implicit variational inclusions in Banach spaces with an application, Comput. Math. Appl., vol. 41, pp. 937–943, 2001.

J.U. Jeong, Generalized set-valued variational inclusions and resolvent equations in Banach spaces, Comput. Math. Appl., vol. 47, pp. 1241-1247, 2004.

H.G. Li, L.P. Li, and M.M. Jin, A class of nonlinear mixed ordered inclusion problems for ordered (αA, λ)-ANODM set-valued mappings with strong comparison mapping A, Fixed Point Theory Appl., 2014: 79, 2014.

H.G. Li, D. Qiu, and Y. Zou, Characterizations of weak-ANODD set-valued mappings with applications to approximate solution of GNMOQV inclusions involving ⊕ operator in ordered Banach spaces, Fixed Point Theory Appl., doi: 10.1186/1687-1812-2013-241, 2013.

H.G. Li, A nonlinear inclusion problem involving (α, λ)-NODM set-valued mappings in ordered Hilbert space, Appl. Math. Lett., vol. 25, pp. 1384-1388, 2012.

D. T. Luc, and N.X. Tan, Existence conditions in variational inclusions with constraints, Optimization, vol. 53, pp. 505-515, 2004.

H.G. Li, Y. Yang, M.M. Jin, and Q. Zhang, Stability for a new class of GNOVI with (γG, λ)-weak-GRD mapping in positive

Hilbert spaces, Math. Probl. Engg., vol. 2016, Article ID 9217091, 7 pages, 2016.

H.G. Li, X.B. Pan, Z.Y. Deng, and C.Y. Wang, Solving GNOVI frameworks involving (γG, λ)-weak-GRD set-valued mappings in positive Hilbert spaces Fixed Point Theory Appl., 2014:146, 2014.

B. Martinet, R´egularisation d’in´equations variationnelles par approximations successives, Rev. Fr. D’Informatique Rech.

Op´eRationnelle, vol. 3, pp. 154-158, 1970.

A. Moudafi, and M. Thera, Finding a zero of the sum of two maximal monotone operators, J. Optim. Theory Appl., vol. 94, pp. 424-448, 1997.

M.A. Noor, A predictor-corrector algorithm for general variational inequalities, Appl. Math. Lett., vol. 14, pp. 53-58, 2001.

M.A. Noor, Three-step iterative algorithms for multivaled quasi-variational inclusions, J. Math. Anal. Appl., vol. 255, pp. 589-604, 2001.

M.O. Osilike, Stability results for the Ishikawa fixed point iteration procedure, Ind. J. Pure Appl. Math., vol. 26, no. 10, pp.

-945, 1995.

R.T. Rockafellar, Monotone operators and the proximal point algorithm, SIAM J. Control. Optim., vol. 14, pp. 877-898, 1976.

H.H. Schaefer, Banach lattices and positive operators, Springer Berlin Heidelberg, New York, 1974.

E.A. Shelmas, Resolvent operator method for general variational inclusions, J. Math. Ineqal., vol. 3, pp. 455-462, 2009.

S. Simson, From Hahn-Banach to monotonicity, Second Edition, Lecture Notes in Math., Springer, New York, 2008.

N.X. Tan, On the existence of solutions of quasivariational inclusion problem, J. Optim. Theory Appl., vol. 123, pp. 619-638, 2004.

X.L. Weng, Fixed point iteration for local srictly pseudocontractive mapping, Proc. A.M.S., vol. 113, no. 3, pp. 727-731, 1991.

How to Cite
Ahmad, I. (2021). Three-step Iterative Algorithm with Error Terms of Convergence and Stability Analysis for New NOMVIP in Ordered Banach Spaces. Statistics, Optimization & Information Computing, 10(2), 439-456.
Research Articles